Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Unable to perform at studies until a week after masturbating. Advice?

i hav a theory .... every time i masturbate i tend to become slow at morising... uneasy while writing the best of the topics i know... but after a week or so i masturbate , it kind of brings me back to normal... is ther a kind of system or something ??? plsss help i am a 10th standard student and wud like to achieve my nest in boards...
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Jun 2015
Hello dear..

First of all remove all myths & misconceptions from your mind about masturbation.
In fact, Masturbation is completely normal & doesn't have any bad effect to the body and mind.

Regarding the problem of not able to memorize, it's mostly related to anxiety & lack of concentration.
So...don't worry about this & stay relaxed.
Avoid stress...practice meditation..this helps in improving concentration & builds up the confidence level.
Have a diet rich in fruits, vegetables, fish, nuts & honey.
Avoid smoking & alcohol.
One more thing...avoid consuming any over the counter medication which claim to increase the memory power or improve performance...it may be harmful.

Best thing is to eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wishing you a Healthy Life.
Best wishes for your board exams.
Take care.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor